Kirkland Signature Non-Drowsy Allerclear Antihistamine 10Mg., 365 Tablets, Health and Wellness


Price:
Sale price$13.99

Description

  • Compare to Claritin® Active Ingredient
  • Loratadine 10 mg./Antihistamine/Indoor/Outdoor Allergy Relief
  • Non-Drowsy When Taken as Directed
  •  

 

Limit 10 per member

Item may be available in your local warehouse, prices may vary.
 

 

Estimate shipping

You may also like

Recently viewed